This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Dr. Berigan Replies

Timothy R. Berigan, DDS

Published: October 1, 1999

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Dr. Johnson’s interest in our reported case of bupropion-associated withdrawal symptoms isgreatly appreciated. As was pointed out in the case report, the exact mechanism responsible for thesomatic and psychological symptoms is not known. It is believed that many neurotransmitters may beinvolved, including the noradrenergic and dopaminergic sites, which appear to be where bupropion exertsits effects.1


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 1

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...